# SDR SWAA2022032365549

- Difficulty date: October 22, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN MULTIPLE LOCATIONS IN ACB ON R/H FLOOR TO SIDEWALL SUPPORT STA 727-767 RBL 22 WL 156 / FOUND CORROSION ON RH FLOOR TO SIDEWALL SUPPORT IN ACB BS 727 TO BS 767 TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 FIG 103. REMOVED DAMAGED FLOOR TO SIDEWALL SUPPORT AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT PER SRM 51-40-02-0G-0 PAR. 4 AND PAR. 7. AND BOEING DRAWINGS 146A7500 SH.1 AND 146A0061 SH.21 8528C 20NOV.19
